| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure due to patient experienced positive dysphotopsia, significant glare fluttering, clinical reason for explant was reported to be patient unable to tolerate and function.The iol was replaced with unspecified monofocal lens approximately nine months after initial procedure.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating that the lens was replaced with non company 20.0 d lens.
Additional Manufacturer Narrative
Additional information was provided in b.5.The manufacturer internal reference number is: (b)(4).